MathSciNet Relay Station
MathSciNet bibliographic data
MR1000329 22E25 (22D25 43A20)
Benson, Chal; Jenkins, Joe; Ratcliff, Gail On Gelʹfand pairs associated with solvable Lie groups. Trans. Amer. Math. Soc. 321 (1990), no. 1, 85–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement